# SDR SWIA202501270087

- Difficulty date: November 19, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 39,683 hours, 34,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CENTER WING BOX FS 461.5 RBL 4.      (C-CHECK RO 1/26/2025)    COMPLIED WITH REO 601R-53-41-3272 FOR REPAIR OF AREA.TASK CARD 51-900-1003-SKY COMPLETED.  M-337 ATTACHED
